# SDR DL76L092038

- Difficulty date: December 26, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 90,041 hours, 13,262 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Tank
- Condition: Failed
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL LAVS INOPERATIVE AFTER TAKEOFF.  FOUND BOTH AFT AND FWD LAV TANKS INDICATING FULL UPON ARRIVAL. DRAINED TANKS AND BOTH NOW INDICATE EMPTY. FLUSHED TANKS AND PERFORMED OPS CHECKS. ALL LAVS OPS OK.  ETOPS CATEGORY 'E' PROBLEMS WITH SYS CRITICAL TO ETOPS.
